# SDR AALA20170919004

- Difficulty date: September 19, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 52,530 hours, 14,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21599
- Condition: Discharged
- Location: Cabin
- Part time: 8,521 hours, 2,110 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTS IN THE FIRST CLASS AND EMERGENCY EXIT SIGNS BY THE L1 AND R1 DOORS ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AND CONTROL MODULE (AALA20170919005) AT M10798 PER AMM 33-51-07.  OPERATIONAL CHECK GOOD.
